Translator Disclaimer
December 2003 Universally Baire sets and definable well-orderings of the reals
Sy D. Friedman, Ralf Schindler
J. Symbolic Logic 68(4): 1065-1081 (December 2003). DOI: 10.2178/jsl/1067620173

Abstract

Let n ≥ 3 be an integer. We show that it is consistent (relative to the consistency of n-2 strong cardinals) that every σ1n-set of reals is universally Baire yet there is a (lightface) projective well-ordering of the reals. The proof uses “David’s trick” in the presence of inner models with strong cardinals.

Citation

Download Citation

Sy D. Friedman. Ralf Schindler. "Universally Baire sets and definable well-orderings of the reals." J. Symbolic Logic 68 (4) 1065 - 1081, December 2003. https://doi.org/10.2178/jsl/1067620173

Information

Published: December 2003
First available in Project Euclid: 31 October 2003

zbMATH: 1055.03028
MathSciNet: MR2017341
Digital Object Identifier: 10.2178/jsl/1067620173

Subjects:
Primary: 03E35 , 03E45 , 03E55

Keywords: descriptive set theory , inner models , large cardinals

Rights: Copyright © 2003 Association for Symbolic Logic

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 4 • December 2003
Back to Top